当前位置: 首页 >> 科研学科 >> 科研团队 >> 正文

张建林

张建林-2017.jpg

 

 

导师姓名  张建林

导师性别  

职务职称  副教授  副院长

所在院系 正规赌足球的app

所属学科  数学学科  复杂系统的数学理论与技术

  研究方向  非线性发展方程  数据处理与建模分析

 

个人简介

张建林,男,19779 月出生,河南新安人,博士,副教授,专业是控制科学与工程。

教育背景

1997.07-2001.06     郑州大学 应用数学专业       获得理学学士学位

2001.09-2004.03     北京理工大学 基础数学专业   获得理学硕士学位

2013.09-2017.06     东华大学 控制科学与工程专业 获得工学博士学位

工作经历

2004.04-2007.04  正规赌足球的app助教

2007.05-2011.12  正规赌足球的app讲师

2011.12-         正规赌足球的app副教授

承担项目情况 

[1] 国家自然科学基金项目,具有分数阶耗散的Boussinesq方程组相关模型解的性态 

研究, No.118011332019.1-2021.12,第二单位参与

[2] 国家自然科学基金面上项目,非线性发展方程整体解及其吸引子相关问题研究,

No. 116710752017.1-2021.12,参与

[3]  2018年度河南省高等学校重点科研项目立项项目,辐射气体燃烧模型的定解问题

的适定性研究,No.18A110038,主持,已完成

著作情况

[1] 概率论与数理统计,中山大学出版社,ISBN 978-7-306-04635-22013.07,主编

[2] 高等数学(上),清华大学出版社,ISBN 978-7-302-27122-22012.12,副主编

[3] 零基础学ASP.NET,机械工业出版社,ISBN 978-7-111-37366-7,2012.12,主编

[4] 线性代数同步学习辅导,科学出版社,ISBN97870304426042015.08,副主编

获得荣誉与奖励

正规赌足球的app院级教学名师

正规赌足球的app文明教师

近年来代表性论文

[1] Jianlin Zhang, Regularity of solutions to 1D compressible Navier-Stokes-Allen-Cahn system, Applicable Analysis, DOI:10.1080/00036811.2019.1668554, 2019. (SCI)

[2] Yuming Qin and Jianlin Zhang, Global existence and asymptotic behavior of spherically symmetric solutions for the multi-dimensional infrarelativistic model, Communications on Pure and Applied Analysis, 18(5)(2019),2529-2574. (SCI)

[3]  Jianlin Zhang and Yuming Qin, Exact solutions for the Cauchy problem to the 3D spherically symmetric incompressible Navier-Stokes equations, Acta Mathematica Scientia, English Series,38(3)(2018), 778-790.SCI

[4] Yuming Qin and Jianlin Zhang, Global existence and asymptotic behavior of cylindrically symmetric solutions for the 3D infrarelativistic model with radiation, J. Math. Fluid Mech., 20(1)(2018), 35–81. (SCI)

[5] Jianlin Zhang, Remarks on global existence and exponential stability of solutions for the viscous radiative and reactive gas with large initial data, Nonlinearity, 30(4)(2017), 1221-1261. (SCI)

[6] Jianlin Zhang, Changming Song, Hong Li, Global solutions for the one-dimensional compressible Navier-Stokes-Smoluchowski system. Journal of Mathematical Physics, 2017, 58(5):159-181.

[7]  Yuming Qin and Jianlin Zhang, Asymptotic behavior of exact solutions of the Cauchy problem to the 3D cylindrical symmetric Navier-Stokes equations, Mathematical Methods in the Applied Sciences, 40(12)(2017), 4538-4547.(SCI)

[8] Yuming Qin, Jianlin Zhang, Xing Su and Jie Cao, Global existence and exponential stability of spherically symmetric solutions to a compressible combustion radiative and reactive gas, J.Math. Fluid Mech.,18 (3) (2016), 415-461.(SCI)

上一条:赵宾 下一条:尹莉

关闭